Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Spectral orders, uniform integrability and Lebesgue's dominated convergence theorem

Author: Kong Ming Chong
Journal: Trans. Amer. Math. Soc. 191 (1974), 395-404
MSC: Primary 28A25
MathSciNet review: 0369646
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the 'spectral' order relations $ \prec $ and $ \prec\prec$ introduced by Hardy, Littlewood and Pólya, we characterize the uniform integrability of a family of integrable functions. We also prove an extension and a 'converse' of the classical Lebesgue's dominated convergence theorem in terms of the 'spectral' orders $ \prec $ and $ \prec\prec$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A25

Retrieve articles in all journals with MSC: 28A25

Additional Information

Keywords: Spectral orders, uniform integrability, equimeasurability, decreasing rearrangements, relatively weak compactness, nonatomic measure, closed convex hull, Lebesgue's dominated convergence theorem
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society